Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 154, NWS Atlanta, GA

April 1, 20236 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 1, 2023, 2:15 PM EDT for 6 counties in Georgia. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2023, 2:15 PM EDT (18:15 UTC)
Expired
Apr 1, 2023, 3:15 PM EDT
In force
60 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, GA, Laurens County, GA, Pulaski County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 1:47 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

459 
WUUS52 KFFC 011815
SVRFFC
GAC091-175-235-271-309-315-011915-
/O.NEW.KFFC.SV.W.0154.230401T1815Z-230401T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
215 PM EDT Sat Apr 1 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Laurens County in central Georgia...
  Dodge County in central Georgia...
  Southeastern Pulaski County in central Georgia...
  Telfair County in central Georgia...
  Wilcox County in central Georgia...
  Wheeler County in central Georgia...

* Until 315 PM EDT.

* At 215 PM EDT, severe thunderstorms were located along a line
  extending from near Plainfield to near Pitts, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McRae, Eastman, Abbeville, Alamo, Helena, Lumber City, Rochelle,
  Glenwood, Milan, Rhine, Scotland, Chauncey, Pitts, Jacksonville,
  Union, Towns, Horse Creek Wma, Spring Hill, Plainfield and Cedar
  Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
      3185 8361 3188 8361 3231 8320 3234 8275
      3230 8271 3229 8264 3203 8261 3197 8254
      3192 8263 3192 8268 3186 8276 3185 8279
      3184 8278 3182 8284 3178 8286 3179 8298
TIME...MOT...LOC 1815Z 269DEG 38KT 3226 8317 3190 8352 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
041 
WWUS52 KFFC 011846
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Sat Apr 1 2023

GAC235-315-011855-
/O.CAN.KFFC.SV.W.0154.000000T0000Z-230401T1915Z/
Pulaski GA-Wilcox GA-
246 PM EDT Sat Apr 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI AND
WILCOX COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and east central Georgia.

LAT...LON 3181 8309 3181 8313 3185 8318 3187 8318
      3189 8320 3191 8321 3232 8286 3234 8275
      3230 8271 3229 8265 3203 8261 3197 8254
      3192 8263 3192 8268 3185 8279 3184 8278
      3182 8284 3178 8287 3179 8297 3178 8303
TIME...MOT...LOC 1845Z 269DEG 38KT 3226 8280 3191 8316 

$$

GAC091-175-271-309-011915-
/O.CON.KFFC.SV.W.0154.000000T0000Z-230401T1915Z/
Laurens GA-Dodge GA-Telfair GA-Wheeler GA-
246 PM EDT Sat Apr 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN LAURENS...SOUTHEASTERN DODGE...TELFAIR AND WHEELER
COUNTIES...

At 245 PM EDT, severe thunderstorms were located along a line
extending from near Cedar Grove to Temperance, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Scotland,
Jacksonville, Towns, Horse Creek Wma, Spring Hill, Landsburg, Cedar
Grove, Jay Bird Springs, Temperance, China Hill, Achord, Little
Ocmulgee State Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3181 8309 3181 8313 3185 8318 3187 8318
      3189 8320 3191 8321 3232 8286 3234 8275
      3230 8271 3229 8265 3203 8261 3197 8254
      3192 8263 3192 8268 3185 8279 3184 8278
      3182 8284 3178 8287 3179 8297 3178 8303
TIME...MOT...LOC 1845Z 269DEG 38KT 3226 8280 3191 8316 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
283 
WWUS52 KFFC 011859
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
259 PM EDT Sat Apr 1 2023

GAC091-175-011908-
/O.CAN.KFFC.SV.W.0154.000000T0000Z-230401T1915Z/
Laurens GA-Dodge GA-
259 PM EDT Sat Apr 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS AND
SOUTHEASTERN DODGE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and east central Georgia.

LAT...LON 3181 8309 3212 8295 3214 8295 3215 8293
      3213 8293 3218 8287 3219 8288 3226 8276
      3231 8272 3229 8265 3203 8261 3197 8254
      3192 8263 3192 8268 3185 8279 3184 8278
      3182 8284 3178 8287 3179 8298 3178 8303
TIME...MOT...LOC 1858Z 269DEG 38KT 3226 8263 3191 8299 

$$

GAC271-309-011915-
/O.CON.KFFC.SV.W.0154.000000T0000Z-230401T1915Z/
Telfair GA-Wheeler GA-
259 PM EDT Sat Apr 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR TELFAIR AND WHEELER COUNTIES...

At 258 PM EDT, severe thunderstorms were located along a line
extending from near Landsburg to near Workmore, moving east at 45
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Alamo, Helena, Lumber City, Glenwood, Scotland, Jacksonville,
Towns, Horse Creek Wma, Spring Hill, Landsburg, Little Ocmulgee State
Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3181 8309 3212 8295 3214 8295 3215 8293
      3213 8293 3218 8287 3219 8288 3226 8276
      3231 8272 3229 8265 3203 8261 3197 8254
      3192 8263 3192 8268 3185 8279 3184 8278
      3182 8284 3178 8287 3179 8298 3178 8303
TIME...MOT...LOC 1858Z 269DEG 38KT 3226 8263 3191 8299 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
529 
WWUS52 KFFC 011907
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
307 PM EDT Sat Apr 1 2023

GAC271-309-011915-
/O.CON.KFFC.SV.W.0154.000000T0000Z-230401T1915Z/
Telfair GA-Wheeler GA-
307 PM EDT Sat Apr 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EASTERN TELFAIR AND WHEELER COUNTIES...

At 306 PM EDT, severe thunderstorms were located along a line
extending from Kibbee to near Workmore, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Alamo, Helena, Lumber City, Glenwood, Scotland, Jacksonville,
Towns, Horse Creek Wma, Spring Hill, Landsburg, Little Ocmulgee State
Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3218 8287 3227 8265 3203 8261 3197 8254
      3192 8263 3192 8268 3185 8279 3184 8278
      3182 8284 3178 8287 3179 8298
TIME...MOT...LOC 1906Z 269DEG 38KT 3226 8254 3191 8290 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
489 
WWUS52 KFFC 011914
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Sat Apr 1 2023

GAC271-309-011923-
/O.EXP.KFFC.SV.W.0154.000000T0000Z-230401T1915Z/
Telfair GA-Wheeler GA-
314 PM EDT Sat Apr 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TELFAIR AND WHEELER
COUNTIES WILL EXPIRE AT 315 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3218 8287 3227 8265 3203 8261 3197 8254
      3192 8263 3192 8268 3185 8279 3184 8278
      3182 8284 3178 8287 3179 8298
TIME...MOT...LOC 1913Z 269DEG 38KT 3226 8247 3191 8284 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 7:27 AM EDT, 6 hours 48 minutes earlier.

Area forecast discussion, Apr 1, 7:27 AM EDT, 6 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
727 AM EDT Sat Apr 1 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Sunday)
Issued at 428 AM EDT Sat Apr 1 2023

As of 0830z (4:30 AM) this morning, a NE-to-SW oriented line of
convection with embedded supercells is nearing the NW corner of
the state. The line is progged to push through Metro Atlanta and
Athens between 11z-15z, and push through Macon and Columbus
between 13z-18z.

As far as the SPC Convective Outlook valid until 12z, far NW GA
remains under a Slight Risk with the remainder of N GA roughly
along and north of I-85 under a Marginal Risk. SPC/RAP
mesoanalysis depicts MLCAPE peaking around 500 J/kg across this
area as the line of convection moves through, along with both
effective SRH and 0-1 km SRH around 200-300 m^2/s^2 and favorably
curved hodographs. All this said, expect for convection to
maintain intensity across the Slight and Marginal Risk areas
through the morning and continue to pose a threat for damaging
wind gusts and tornadoes. Speaking specifically to the tornado
risk, a Tornado Watch is in effect across NW GA until 13z.

After 12z, the SPC Convective Outlook picks up with a Marginal
Risk generally along and south of I-20 and a Slight Risk roughly
from a Columbus to Macon to Augusta line. Assuming adequate
daytime heating and resulting destabilization, could see SBCAPE
and MUCAPE climb to 1000-1500 J/kg across the Slight Risk area
this afternoon. The environment is forecast to remain supportive
of robust updrafts -- with the potential for supercells -- given
hi-res models depicting sufficiently high supercell composite
parameter values (which take into account MUCAPE, effective SRH,
and effective bulk wind difference). In addition to damaging winds
and tornadoes, severe storms this afternoon could also produce
hail, though marginal mid-level lapse rates could prove to be a
limiting factor.

Cloud cover will clear quickly behind the line of convection as
the attendant cold front pushes through. A Wind Advisory is in
effect from 12z this morning to 03z Sunday (11 PM tonight) for
counties along and north of I-20. Sustained winds will be 20-25
mph and gusts will be 35-40 mph as the pressure gradient tightens
in the wake of the departing low pressure system that is driving
the severe weather threat. Wind gusts could be even higher at
elevations above 2000 feet.

Much colder air will arrive overnight with Sunday morning lows in
the mid-30s to to mid-50s. Sunday will be sunny to mostly sunny
with afternoon highs in the upper 60s to mid-70s.

Martin

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 428 AM EDT Sat Apr 1 2023

A cold front will bring additional chances for showers and
thunderstorms for the late week into the weekend.

High pressure will be in place across the CWA for the first part
of next week. A cold front will begin to move out of the central
US into the Mississippi River Valley by late Tuesday into
Wednesday. The boundary should cross the Mississippi River on
Wednesday and then move through much of the CWA on Thursday. The
front will end up stalling across southern GA or the FL panhandle
for the latter half of the week into the early part of the weekend
as it becomes parallel to the flow in the mid levels. Models have
been pushing the boundary further south from run to run and not
confident that the boundary will push as far south as the northern
GOMEX. So, precip chances for the end of the week into the early
weekend will depend heavily on where the boundary sets up. Several
waves of low pressure are progged to move east along the
boundary, so the potential for locally heavy rainfall will exist
along and south of where the front stalls.

Models are also still progging the chance for some showers and
thunderstorms overnight Sunday into Monday as a strong southern
stream shortwave moves across the Gulf States. Thickness values do
indicate that there is some potential for an organized area of
thunderstorms and will not make any major changes to this period
in the forecast.

NListemaa

&&

.AVIATION...
(12Z TAFS)
Issued at 710 AM EDT Sat Apr 1 2023

TSRA have begun to impact RYY and PDK, with ATL and FTY expected
to get TSRA starting at 12z and AHN at 13z. This messy area of
convection will clear the ATL area sites and AHN by 15z-16z with
quickly improving ceilings in its wake. The convection will impact
MCN and CSG between 15z-17z. SW winds are breezy ahead of the
convection -- 15-20 kts with gusts of 25-30 kts. Winds will remain
just as gusty after the convection moves through, although wind
direction will become westerly.

//ATL Confidence...12Z Update...
High confidence on all elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  72  50  70 /   0   0  10  30
Atlanta         45  71  52  70 /   0   0  20  40
Blairsville     36  68  44  65 /   0   0  10  30
Cartersville    41  70  50  70 /   0   0  20  40
Columbus        48  75  54  75 /   0   0  20  50
Gainesville     43  71  50  67 /   0   0  10  30
Macon           49  74  53  75 /   0   0  10  40
Rome            41  71  50  70 /   0   0  20  40
Peachtree City  43  72  51  73 /   0   0  20  50
Vidalia         52  76  54  78 /   0   0   0  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 PM EDT this evening for GAZ001>009-
011>016-019>025-027-030>039-041>055-057.

&&

SHORT TERM...Martin
LONG TERM....NListemaa
AVIATION...Martin
Hazardous weather outlook, Apr 1, 2:04 PM EDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
204 PM EDT Sat Apr 1 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
204 PM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect for portions of east-
central Georgia until 8 PM EDT.

A line of thunderstorms will continue to move through central
Georgia later this afternoon. A few of the thunderstorms could be
strong to severe, capable of producing damaging wind gusts. There
is also some potential for isolated brief tornadoes. Heavy rain
with stronger storms may also lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible again during the mid to late week
as a cold front stalls across portions of central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Apr 1, 1:33 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
133 PM EDT Sat Apr 1 2023

GAZ073-074-076-085-011800-
Jefferson GA-Washington GA-Baldwin GA-Johnson GA-
133 PM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of east central
Baldwin, Washington, northeastern Johnson and southwestern Jefferson
Counties through 200 PM EDT...

At 133 PM EDT, a strong thunderstorm was over Hebron, or 11 miles
west of Sandersville, moving east at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Sandersville, Davisboro, Tennille, Harrison, Oconee, Deepstep,
Riddleville, Hebron and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3278 8253 3288 8304 3288 8305 3291 8305
      3292 8306 3293 8306 3296 8309 3303 8307
      3305 8248
TIME...MOT...LOC 1733Z 276DEG 40KT 3295 8300

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 1, 1:35 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 PM EDT Sat Apr 1 2023

GAZ096-107-109-011800-
Bleckley GA-Dodge GA-Pulaski GA-
135 PM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of northwestern Dodge,
central Pulaski and south central Bleckley Counties through 200 PM
EDT...

At 135 PM EDT, a strong thunderstorm was over Mock Springs, or near
Hawkinsville, moving east at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eastman, Hawkinsville, Dubois, Wallace, Gresston, Mobley Crossing,
Hartford, Pulaski State Prison, Baileys Park and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3217 8358 3224 8351 3233 8355 3233 8315
      3220 8313 3209 8317
TIME...MOT...LOC 1735Z 276DEG 40KT 3225 8357

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 1, 1:37 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND DMG     UNADILLA                32.26N 83.73W
04/01/2023                   DOOLY              GA   911 CALL CENTER

            POWERLINES DOWN AT BORUM ST AND PEAVY ST.

&&

KAL
Special weather statement, Apr 1, 1:37 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
137 PM EDT Sat Apr 1 2023

GAZ104>108-011800-
Crisp GA-Dooly GA-Sumter GA-Wilcox GA-Pulaski GA-
137 PM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of southwestern
Pulaski, Wilcox, Dooly, east central Sumter and Crisp Counties
through 200 PM EDT...

At 136 PM EDT, a strong thunderstorm was near Lilly, or near Vienna,
moving east at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cordele, Vienna, Rochelle, Arabi, Byromville, Pineview, Pinehurst,
Pitts, Lilly, Dooling, Richwood, Seville, Finleyson, Drayton,
Pleasant View, Tippettville, Double Run, Wenona, East Crisp and Cedar
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3181 8383 3202 8387 3202 8407 3223 8397
      3222 8387 3213 8336 3185 8343 3185 8361
      3180 8361
TIME...MOT...LOC 1736Z 276DEG 40KT 3208 8387

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 1, 2:01 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
201 PM EDT Sat Apr 1 2023

GAZ096-097-107-109-011830-
Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
201 PM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of south central
Laurens, central Dodge, southeastern Pulaski and south central
Bleckley Counties through 230 PM EDT...

At 201 PM EDT, a strong thunderstorm was near Gresston, or 8 miles
northwest of Eastman, moving east at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eastman, Cadwell, Chauncey, Dubois, Gresston, Plainfield, Empire,
Cedar Grove, Baileys Park, Ocmulgee Banks, Jay Bird Springs, Achord
and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.

&&

LAT...LON 3215 8341 3225 8346 3234 8339 3234 8287
      3220 8287 3218 8289 3215 8293 3215 8294
      3214 8295 3213 8295 3209 8299
TIME...MOT...LOC 1801Z 276DEG 39KT 3224 8331

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 1, 2:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     TSTM WND DMG     3 NNW GEORGIA VETERANS  31.99N 83.93W
04/01/2023                   CRISP              GA   911 CALL CENTER

            TREE DOWN ON CANNON RD NEAR MILEPOND RD.

&&

KAL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 5:14 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker46 min
Apr 1, 5:41 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield23 min
Apr 1, 6:00 AM EDTSevere Thunderstorm WarningFFCCatoosa, Fannin, Murray, Whitfield19 min
Apr 1, 6:03 AM EDTSpecial Weather StatementFFCGordon, Murray27 min
Apr 1, 6:23 AM EDTSpecial Weather StatementFFCFloyd37 min
Apr 1, 6:30 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk45 min
Apr 1, 6:53 AM EDTSpecial Weather StatementFFCPickens37 min
Apr 1, 7:07 AM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk23 min
Apr 1, 7:10 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Pickens50 min
Apr 1, 7:21 AM EDTSpecial Weather StatementFFCLumpkin24 min
Apr 1, 7:25 AM EDTSpecial Weather StatementFFCCobb, Paulding35 min
Apr 1, 7:33 AM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton28 min
Apr 1, 7:49 AM EDTSpecial Weather StatementFFCBanks, Forsyth, Hall, White26 min
Apr 1, 7:51 AM EDTSpecial Weather StatementFFCCobb, Fulton, Gwinnett24 min
Apr 1, 8:01 AM EDTSpecial Weather StatementFFCCarroll, Douglas29 min
Apr 1, 8:12 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett48 min
Apr 1, 8:13 AM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson47 min
Apr 1, 8:22 AM EDTSpecial Weather StatementFFCClayton38 min
Apr 1, 8:35 AM EDTSpecial Weather StatementFFCCarroll, Fayette25 min
Apr 1, 8:47 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton28 min
Apr 1, 8:50 AM EDTSpecial Weather StatementFFCNewton, Rockdale25 min
Apr 1, 8:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Oconee, Walton37 min
Apr 1, 8:57 AM EDTSpecial Weather StatementFFCClayton, DeKalb18 min
Apr 1, 9:06 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett85 min
Apr 1, 9:11 AM EDTTornado WarningFFCClayton, Fayette, Henry4 min
Apr 1, 9:14 AM EDTSpecial Weather StatementFFCFayette, Henry, Newton, Rockdale, Walton31 min
Apr 1, 9:30 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee15 min
Apr 1, 9:40 AM EDTSpecial Weather StatementFFCClarke, Greene, Henry, Morgan, Newton, Oconee and 3 more50 min
Apr 1, 9:53 AM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Henry, Spalding52 min
Apr 1, 10:18 AM EDTSpecial Weather StatementFFCMeriwether, Troup42 min
Apr 1, 10:24 AM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes36 min
Apr 1, 10:26 AM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Morgan, Newton, Rockdale34 min
Apr 1, 10:50 AM EDTSpecial Weather StatementFFCJasper, Putnam10 min
Apr 1, 11:03 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding27 min
Apr 1, 11:07 AM EDTSpecial Weather StatementFFCGreene, Morgan, Oglethorpe, Putnam, Taliaferro, Warren and 1 more38 min
Apr 1, 11:22 AM EDTSpecial Weather StatementFFCChattahoochee, Marion38 min
Apr 1, 11:46 AM EDTSpecial Weather StatementFFCButts, Jasper, Putnam29 min
Apr 1, 12:00 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor30 min
Apr 1, 12:02 PM EDTSpecial Weather StatementFFCStewart28 min
Apr 1, 12:29 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster46 min
Apr 1, 12:44 PM EDTSpecial Weather StatementFFCHouston, Macon, Schley31 min
Apr 1, 1:13 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski36 min
Apr 1, 1:14 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter46 min
Apr 1, 1:33 PM EDTSpecial Weather StatementFFCWashington27 min
Apr 1, 1:35 PM EDTSpecial Weather StatementFFCDodge, Pulaski25 min
Apr 1, 1:37 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox23 min
Apr 1, 1:44 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox31 min
Apr 1, 2:01 PM EDTSpecial Weather StatementFFCDodge29 min
Apr 1, 2:23 PM EDTSpecial Weather StatementFFCJefferson37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.